Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac to get off Effexor Geezer

Posted by girlie on December 17, 2001, at 8:50:07

In reply to Prozac to get off Effexor, posted by Geezer on December 15, 2001, at 12:33:45

I just started 10 mg of Prozac to help with Effexor withdrawal. I need to be on the Prozac for 10 days before reducing Effexor again. I will do that on Thursday. I'm hoping it helps. I have weaned down from 300mg of Effexor in June to 25mg now. I've already tried to go from 37.5 to nothing and that lasted 5 horrible days. Doc put me back on 25mg, but I can't get any lower without awful withdrawal. I'm hoping the Prozac helps me, as I've heard that it has helped other people.

girlie

> I will be seeing a new pdoc on 1/15/02. I expect to get a strong *sales pitch* to try Effexor in conjunction with my 1000mg of Depakote for treatment of my Bipolar II depression. Does anyone know if Prozac would be helpful in releiving the withdrawal symptoms when I have to discontinue Effexor ? I WILL have to discontinue Effexor-none of them work for long in my case.
> Thanks much and Happy Holidays to ALL


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:girlie thread:87000
URL: http://www.dr-bob.org/babble/20011213/msgs/87189.html